# SDR IXXA96138

- Difficulty date: July 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N61CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46142
- System (JASC): 2710 · Aileron Control System
- Part: Bus Links
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE RIGHT INBOARD AILERON, INBOARD BUS LINKS WERE FOUND TO BE CRACKED.  THE BUS LINKS WERE REPLACED IAW THE DOUGLAS SRM AND MM.  (M)
